# SDR CALA2021050600614

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282720200
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD CABIN FLOOR SUPPORT BEAM 10" RT OF Y765 FR 16 CORRODED REMOVED AND REPLACED MAIN CABIN SUPPORT BEAM AT +Y503 FR 12 TO F R 16 I.A.W. SRM 51-42-11 INSPECTION NOT NEEDED.  LP GENERATED FOR SDR TRACKING ONLY.
